MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE SHOULDER; ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X16

ENCORE MEDICAL L.P. ALTIVATE SHOULDER; ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X16
Model Number 520-46-216
Health Effect - Clinical Code No Information (3190)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to the humeral head popping off.The previous surgery and the surgery detailed in this investigation occurred 1.1 year apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to humeral head popping off.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to the humeral head popping off due to patient reaching behind her back.
 
Additional Manufacturer Narrative
D10 - adding concomitant part 402438.

Brand Name
ALTIVATE SHOULDER
Common Device Name
ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X16
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
teffany hutto
9800 metric blvd
austin, TX 78758-5445
MDR Report Key8425219
Report Number1644408-2019-00198
Device Sequence Number13528935
Product Code PAO
UDI-Device Identifier00190446176114
UDI-Public(01)00190446176114
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2023
Device Model Number520-46-216
Device Catalogue Number520-46-216
Device Lot Number948U1016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
402438 COBALT MV BONE CEMENT 40GM B; 520-07-000, LOT 888U1075; 520-10-000, LOT 851U1020; 521-07-246, LOT 892U1022; 520-07-000, LOT 888U1075; 520-10-000, LOT 851U1020; 521-07-246, LOT 892U1022
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale